# SDR DALA2019040542226

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 88,054 hours, 40,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1682-1701
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT WASTE PANEL REMOVAL CORROSION WAS FOUND ON CUTOUT SKIN. (FUS). SUMMARY OF NRC 00130: CORROSION LEVEL II .SKIN AFT LAVATORY BS 1682-1701 WAS REPAIRED PER ERA 576891-14AD REV. ORIG. SECTION I AS PERMANENT REPAIRAND ETI 57-19.035 REV. 4 AND MAINTENANCE REQUIREMENTS WERE VERIFIED AND THE FOLLOWING ACTIONS ARE REQUIRED: REPAIR APPROVAL IS LIMITED TO 50,000 TOTAL FLIGHT CYCLES ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: THIRD STAGE APPROVAL IS REQUIRED PRIOR TO INSPECTION THRESHOLD IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93 UNDER LP 1014579 AND MAINTENANCEREQUERIMENTS WERE VERIFIED AND THE FOLLOWING ACTIONS ARE REQUIRED: AIRWORTHINESS DIRECTIVE RELATED NO SUBSTITUTIONS OR DEVIATIONS REPAIR APPROVAL IS LIMITED TO 50,000 TOTAL FLIGHT CYCLES. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR SERVICE BEYOND 50,000 TOTAL FLIGHT CYCLES. NOTE: AMOC APPROVAL TO AD 2006-11-11 IS REQUIRED FOR SERVICE BEYOND 50,000 TOTAL FLIGHT CYCLES UNDER LP 1014607.
